# SDR 98ZZZM860

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 54C546347
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, NR 2 ENGINE DRIVEN HYD PUMP CAUTION LIGHTS ILLUMINATED.  SERVICED AND BLED NR 2 HYD SYSTEM.  REMOVED AND REPLACED THREE LANDING GEAR DOOR SEQUENCER VALVE ON RON FOR FCD 8-32-94-351.  NR 2 HYD SYSTEM WAS NOT BLED PROPERLY.  (M)
